Alert archive / Illinois / Flash Flood Warnings in 2010

Flash Flood Warning 56, NWS Lincoln, IL

September 2, 2010Coles County, Moultrie County, Shelby County, Illinois

NWS Lincoln, IL issued this flash flood warning at Sep 2, 2010, 9:40 PM CDT for Coles County, Moultrie County, Shelby County, Illinois. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 2, 2010, 9:40 PM CDT (02:40 UTC)
Expired
Sep 3, 2010, 3:30 AM CDT
In force
6 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
None

Counties Coles County, IL, Moultrie County, IL, Shelby County, IL

The radar

The Lincoln radar (KILX), 100 km from the middle of the area, began a volume at 02:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 2, 10:30 PM CDTFLASH FLOOD3 W Shelbyville, ILDELAYED REPORT. WATER FLOWING OVER INTERSECTION OF HIGHWAY 16 AND 128. TIME ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 50 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 2.7 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2010-09-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 401 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2010-09-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
401 J/kg
Mixed-layer CIN
-111 J/kg
Mixed-layer LCL
1093 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
175 m²/s²
Significant tornado parameter
0.2
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

959 
WGUS53 KILX 030240
FFWILX
ILC029-139-173-030830-
/O.NEW.KILX.FF.W.0056.100903T0240Z-100903T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
940 PM CDT THU SEP 2 2010

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL SHELBY COUNTY IN CENTRAL ILLINOIS...
  SOUTHERN MOULTRIE COUNTY IN CENTRAL ILLINOIS...
  WESTERN COLES COUNTY IN EAST CENTRAL ILLINOIS...

* UNTIL 330 AM CDT.

* AT 936 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  A BAND OF THUNDERSTORMS WITH TORRENTIAL RAINFALL OVER THE WARNING  
  AREA. LOCATIONS FROM SHELBYVILLE EASTWARD INTO MOULTRIE AND COLES  
  COUNTIES WILL EXPERIENCE SEVERAL BOUTS OF HEAVY RAIN OVER AREAS    
  THAT HAVE ALREADY SEEN RAINFALL RATES OF UP OVER 2 INCHES OF RAIN  
  PER HOUR.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CHARLESTON...MATTOON...SHELBYVILLE...SULLIVAN...ALLENVILLE...COOKS
  MILL...FINDLAY...HUMBOLDT...LERNA...TOWER HILL...WESTERVELT AND
  WINDSOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 3965 8815 3940 8816 3934 8904 3957 8902

$$

CHURCHILL
2 follow-up statements
308 
WGUS73 KILX 030441
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1141 PM CDT THU SEP 2 2010

ILC029-139-173-030830-
/O.CON.KILX.FF.W.0056.000000T0000Z-100903T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COLES IL-SHELBY IL-MOULTRIE IL-
1141 PM CDT THU SEP 2 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHERN MOULTRIE...
CENTRAL SHELBY AND WESTERN COLES COUNTIES UNTIL 330 AM CDT...

AT 1140 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
RADAR ESTIMATES UP TO 3 INCHES OF RAIN HAD FALLEN ACROSS THE 
WARNING AREA SINCE EARLIER THIS EVENING.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CHARLESTON...MATTOON...SHELBYVILLE...SULLIVAN...ALLENVILLE...COOKS
MILL...FINDLAY...HUMBOLDT...LERNA...TOWER HILL...WESTERVELT AND
WINDSOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 3965 8815 3940 8816 3934 8904 3957 8902

$$

BAK
365 
WGUS73 KILX 030823
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
323 AM CDT FRI SEP 3 2010

ILC029-139-173-030838-
/O.EXP.KILX.FF.W.0056.000000T0000Z-100903T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COLES IL-SHELBY IL-MOULTRIE IL-
323 AM CDT FRI SEP 3 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHERN
MOULTRIE...CENTRAL SHELBY AND WESTERN COLES COUNTIES WILL BE ALLOWED
TO EXPIRE AT 330 AM CDT...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3965 8815 3940 8816 3934 8904 3957 8902

$$

BAK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Sep 2, 8:48 PM CDT, 52 minutes earlier.

Area forecast discussion, Sep 2, 8:48 PM CDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
848 PM CDT THU SEP 2 2010

.DISCUSSION...
ISSUED 848 PM CDT THU SEP 2 2010

LATEST SURFACE MAP SHOWING COLD FRONT HAD REACHED THE ILLINOIS
RIVER. STILL HAVE INTENSE STORMS EXTENDING FROM NEAR TUSCOLA
SOUTHWEST TO AROUND LITCHFIELD...WITH ADDITIONAL SHOWERS/STORMS
IMMEDIATELY ALONG AND A FEW MILES BEHIND THE FRONT. BOUNDARY IS
STILL ON PACE TO REACH THE I-70 CORRIDOR TOWARD 06Z AND BE OUT OF
THE CWA WELL BEFORE SUNRISE. DEWPOINTS WERE IN THE 50S AS CLOSE AS
CENTRAL IOWA...AND THEY SHOULD REACH AS FAR AS I-57 BEFORE THE
NIGHT IS OUT.

WILL BE UPDATING THE ZONES SOON TO REFRESH THE WORDING...AS WELL
AS UPDATE THE GRIDS FOR HOURLY TRENDS. THE GENERAL TRENDS OF THE
PREVIOUS FORECAST ARE STILL VALID THOUGH.

GEELHART

&&

.AVIATION...
ISSUED 638 PM CDT THU SEP 2 2010...FOR THE 00Z TAFS

LINE OF STORMS AHEAD OF A COLD FRONT WILL PRODUCE 30 TO 60 MIN
PERIODS OF VLIFR CONDITIONS AS THEY PASS THE UPCOMING TAF SITES OF
DEC/CMI. BMI/SPI/PIA ARE BEHIND THE MAIN LINE...WITH ADDITIONAL
STORMS APPROACHING...BUT THEY ARE WEAKER THAN THE INITIAL LINE.
STILL SOME TEMPOS FOR IFR CONDITIONS WILL LIKELY BE NEEDED AS THE
STORMS APPROACH BETWEEN 02Z AND 05Z.

THUNDERSTORM OUTFLOW WINDS ARE GUSTING TO 50 KT IN THE INITIAL
LINE...WHICH WILL AFFECT DEC/CMI BETWEEN 00Z AND 02Z. WILL UPDATE
TAFS FOR STRONGER WINDS.

THE COLD FRONT SHOULD BE EAST OF THE TAF SITES BY 06Z...WITH WINDS
SHIFTING MORE WESTERLY TOWARD MORNING. SKIES SHOULD BEGIN TO CLEAR
OUT TOWARD MORNING AS WELL...WITH VFR CONDITIONS ON FRIDAY.

SHIMON

&&

.PREV DISCUSSION...
ISSUED 302 PM CDT THU SEP 2 2010

MAIN CONCERNS THIS PACKAGE INCLUDE PCPN CHANCES THIS EVENING AND
OVERNIGHT...FOLLOWED BY TEMPS INTO THE WEEKEND. THEN NEXT CONCERN
IS CHANCES OF PCPN FOR NEXT WEEK AND TEMPS.

MODELS IN VERY GOOD AGREEMENT ON BRINGING FRONT THROUGH CWA
QUICKLY THIS EVENING...FOLLOWED BY HIGH PRSS BRINGING IN DRIER AND
COOLER WEATHER FOR FRIDAY AND THROUGH THE WEEKEND. SO OF BLEND OF
THE SHORT TERM MODELS LOOKS GOOD THIS PACKAGE. IN THE LONG
TERM...MODELS AGREE THAT A RETURN TO SOUTHWESTERLY FLOW IS IN
STORE FOR NEXT WEEK AS THE UPPER LEVEL RIDGE PUSHES OFF TO THE
EAST AND SOUTHEAST.

SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT

COLD FRONT IS STILL WEST OF THE CWA/STATE AND APPEARS TO STILL BE
IN EASTERN IOWA AT 19Z. MODELS CONTINUE TO BRING IT THROUGH THIS
EVENING...REACHING INTO INDIANA BY 06Z. AHEAD OF THIS FRONT...SFC
DEWPOINTS STILL ARE AROUND 70 TO LOWER 70S. SO SHOWERS AND
THUNDERSTORMS WILL STILL BE POSSIBLE ACROSS THE CWA. SO WILL KEEP
A LIKELY POP IN FORECAST FOR THIS EVENING AND THEN DIMINISH IT TO
CHC IN THE SOUTHEAST FOR OVERNIGHT AS THE FRONT PUSHES EAST. AFTER
THE FRONT MOVES THROUGH...COOL AND DRY HIGH PRSS WILL BUILD INTO
THE CWA FOR INTO THE WEEKEND. THROUGH THE PERIOD THE UPPER LEVEL
FLOW WILL BE NORTHWESTERLY WHICH WILL ALLOW A COOLER THAN NORMAL
AIRMASS TO ADVECT INTO THE AREA. WINDS SHOULD BE A TAD GUSTY
TOMORROW AS A SECONDARY TROUGH SLIDES THROUGH THE GRT LKS REGION
AND THE HI PRSS RIDGE SITS OVER THE PLAINS. GRADIENT WILL THEN
DIMINISH FOR SAT AND SUN AS THE RIDGE DOMINATES THE WEATHER IN
CENTRAL IL.

TEMPS WILL BE BELOW NORMAL FOR THE PERIOD AND GUIDANCE LOOKS
REASONABLE AT THIS TIME.

LONG TERM...MONDAY THROUGH THURSDAY

THE HI PRSS WILL MOVE EAST TOWARD THE END OF THE WEEKEND AS THE
LONG WAVE TROUGH PUSHES EAST AS WELL. THIS SHOULD HELP KEEP THE
NEXT TWO TROPICAL SYSTEMS TO THE EAST OF THE STATES AS WELL. THE
UPPER LEVEL FLOW WILL ALSO BECOME MORE SOUTHWESTERLY DURING THE
WEEK WHICH WILL ALLOW ANOTHER WEATHER SYSTEM TO DEVELOP IN THE
PLAINS...BRINGING CHANCES OF PCPN TO THE CWA FOR TUE NIGHT AND
WEDNESDAY. TUE NIGHT AND WED LOOKS LIKE A COLD FRONT SLOWLY
FALLING INTO THE CWA AS THE MAIN SYSTEM STAYS ACRS THE NORTHERN
US. THIS FRONT APPEARS TO WASH OUT OF THE STATE THEN AND THEN
BEGIN TO LIFT BACK NORTH AS A WARM FRONT ON THUR...BRINGING
ANOTHER CHANCE OF PCPN TO THE AREA.

SOUTHWESTERLY FLOW WILL BRING THE RETURN OF WARMER TEMPS TO THE
REGION NEXT WEEK AND MEX GUIDANCE APPEARS TO HAVE A GOOD HANDLE ON
THIS.

AUTEN

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Sep 2, 3:48 PM CDT, 5 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
348 PM CDT THU SEP 2 2010

ILZ027>031-036>038-040>043-047>053-031100-
CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON-
MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-
TAZEWELL-WOODFORD-
348 PM CDT THU SEP 2 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

A COLD FRONT WILL PUSH THROUGH THE AREA THIS EVENING...TRIGGERING
SCATTERED STRONG TO SEVERE THUNDERSTORMS. PRESENT INDICATIONS
SUGGEST THE PRIMARY THREAT WILL BE FROM DAMAGING STRAIGHT LINE
WINDS. THE THREAT FOR SEVERE WEATHER WILL QUICKLY DIMINISH LATER
THIS EVENING AS THE COLD FRONT SHIFTS OFF TO THE EAST.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE NEXT CHANCE OF THUNDERSTORMS WILL ACCOMPANY A COLD FRONT...WHICH
IS EXPECTED TO MOVE INTO THE AREA TUESDAY NIGHT AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED UNTIL 9 PM THIS EVENING.

ILZ044>046-054>057-061>063-066>068-071>073-031100-
CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-
EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-PIATT-RICHLAND-SHELBY-
VERMILION-
348 PM CDT THU SEP 2 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

A COLD FRONT WILL PUSH THROUGH THE AREA LATE THIS EVENING...TRIGGERING
SCATTERED STRONG THUNDERSTORMS. HEAVY RAIN AND GUSTY WINDS WILL
BE THE PRIMARY THREATS...WITH AREAS FURTHER WEST SEEING THE BETTER
CHANCE FOR SEVERE WEATHER. THE THUNDERSTORMS SHOULD QUICKLY DIMINISH
OVERNIGHT AS THE COLD FRONT SHIFTS OFF TO THE EAST.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

BARNES

In the hours before

Local storm report, Sep 2, 7:20 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
720 PM CDT THU SEP 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HEAVY RAIN       2 W RIVERTON            39.85N 89.58W
09/02/2010  M1.85 INCH       SANGAMON           IL   MESONET

            RAIN FALL TOTAL IN PAST ONE HOUR.

&&

JANKOWSKI
Local storm report, Sep 2, 8:27 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
827 PM CDT THU SEP 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             ARENZVILLE              39.88N 90.37W
09/02/2010  M1.00 INCH       CASS               IL   PUBLIC

0347 PM     HAIL             2 S PHILADELPHIA        39.89N 90.12W
09/02/2010  M1.00 INCH       CASS               IL   MESONET

0425 PM     HEAVY RAIN       2 S PHILADELPHIA        39.89N 90.12W
09/02/2010  M2.50 INCH       CASS               IL   MESONET

            RAIN FALL TOTAL IN A LITTLE OVER ONE HOUR.

0431 PM     HAIL             SPRINGFIELD             39.78N 89.64W
09/02/2010  M0.25 INCH       SANGAMON           IL   MESONET

            HAILED FOR 3 MINUTES.

0438 PM     HAIL             6 W SPRINGFIELD         39.78N 89.76W
09/02/2010  M0.25 INCH       SANGAMON           IL   TRAINED SPOTTER

            PEA SIZED HAIL AND 35 TO 40 MPH WINDS.

0500 PM     FLOOD            SPRINGFIELD             39.78N 89.64W
09/02/2010                   SANGAMON           IL   TRAINED SPOTTER

            NUMEROUS ROADS AND VIADUCTS IMPASSABLE.

0500 PM     HAIL             SPRINGFIELD             39.78N 89.64W
09/02/2010  M0.50 INCH       SANGAMON           IL   MESONET

            OCCURRED AT 1650 WABASH AVE.

0504 PM     HEAVY RAIN       MARIETTA                40.50N 90.39W
09/02/2010  M1.38 INCH       FULTON             IL   CO-OP OBSERVER

            RAIN FALL TOTAL OCCURRED IN 45 MIN.

0519 PM     HEAVY RAIN       HAVANA                  40.30N 90.06W
09/02/2010  M0.80 INCH       MASON              IL   CO-OP OBSERVER

            RAIN FALL OCCURRED IN LESS THAN 30 MINUTES.

0546 PM     HAIL             6 W SPRINGFIELD         39.78N 89.76W
09/02/2010  M0.75 INCH       SANGAMON           IL   TRAINED SPOTTER

            PEA TO PENNY SIZE HAIL.

0611 PM     HAIL             BLOOMINGTON             40.48N 88.97W
09/02/2010  M0.25 INCH       MCLEAN             IL   EMERGENCY MNGR

0619 PM     HAIL             BLOOMINGTON             40.48N 88.97W
09/02/2010  M0.75 INCH       MCLEAN             IL   TRAINED SPOTTER

0620 PM     TSTM WND DMG     BLOOMINGTON             40.48N 88.97W
09/02/2010                   MCLEAN             IL   EMERGENCY MNGR

            NUMEROUS POWERLINES DOWN IN THE CITY OF BLOOMINGTON.

0623 PM     FLOOD            BLOOMINGTON             40.48N 88.97W
09/02/2010                   MCLEAN             IL   EMERGENCY MNGR

            REPORTED 2 FEET OF STANDING WATER AT THE CORNER OF
            OAKLAND AND GRIDLEY.

0623 PM     HAIL             BLOOMINGTON             40.48N 88.97W
09/02/2010  M1.00 INCH       MCLEAN             IL   EMERGENCY MNGR

            LOCATION OF IL RTE 9 AND VETERANS PARKWAY

0700 PM     HEAVY RAIN       2 W RIVERTON            39.85N 89.58W
09/02/2010  M1.85 INCH       SANGAMON           IL   MESONET

            RAIN FALL TOTAL IN PAST ONE HOUR.

&&

JANKOWSKI
Local storm report, Sep 2, 8:51 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
851 PM CDT THU SEP 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND DMG     KINCAID                 39.59N 89.41W
09/02/2010                   CHRISTIAN          IL   EMERGENCY MNGR

            TREE FELL ONTO HOUSE IN KINCAID AT THE 300 BLOCK OF WEST
            ELM STREET.

&&

JANKOWSKI
Local storm report, Sep 2, 9:11 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
911 PM CDT THU SEP 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     TSTM WND DMG     2 S DECATUR             39.82N 88.93W
09/02/2010                   MACON              IL   EMERGENCY MNGR

            TREE TOPS RIPPED OFF AND NUMEROUS POWER LINES DOWN IN
            SOUTH SHORES AREA.

&&

JANKOWSKI
Local storm report, Sep 2, 9:27 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
927 PM CDT THU SEP 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND DMG     SPRINGFIELD             39.78N 89.64W
09/02/2010                   SANGAMON           IL   MESONET

            SEVERAL LARGE TREES SNAPPED NEAR I-55 AND STEVENSON DRIVE
            AND A TREE FELL ON A HOUSE ON EAST LAKE SHORE DRIVE.

&&

JANKOWSKI
Local storm report, Sep 2, 9:29 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
929 PM CDT THU SEP 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             ARENZVILLE              39.88N 90.37W
09/02/2010  M1.00 INCH       CASS               IL   PUBLIC

0347 PM     HAIL             2 S PHILADELPHIA        39.89N 90.12W
09/02/2010  M1.00 INCH       CASS               IL   MESONET

0425 PM     HEAVY RAIN       2 S PHILADELPHIA        39.89N 90.12W
09/02/2010  M2.50 INCH       CASS               IL   MESONET

            RAIN FALL TOTAL IN A LITTLE OVER ONE HOUR.

0431 PM     HAIL             SPRINGFIELD             39.78N 89.64W
09/02/2010  M0.25 INCH       SANGAMON           IL   MESONET

            HAILED FOR 3 MINUTES.

0438 PM     HAIL             6 W SPRINGFIELD         39.78N 89.76W
09/02/2010  M0.25 INCH       SANGAMON           IL   TRAINED SPOTTER

            PEA SIZED HAIL AND 35 TO 40 MPH WINDS.

0445 PM     TSTM WND DMG     SPRINGFIELD             39.78N 89.64W
09/02/2010                   SANGAMON           IL   MESONET

            SEVERAL LARGE TREES SNAPPED NEAR I-55 AND STEVENSON DRIVE
            AND A TREE FELL ON A HOUSE ON EAST LAKE SHORE DRIVE.

0500 PM     FLOOD            SPRINGFIELD             39.78N 89.64W
09/02/2010                   SANGAMON           IL   TRAINED SPOTTER

            NUMEROUS ROADS AND VIADUCTS IMPASSABLE.

0500 PM     HAIL             SPRINGFIELD             39.78N 89.64W
09/02/2010  M0.50 INCH       SANGAMON           IL   MESONET

            OCCURRED AT 1650 WABASH AVE.

0504 PM     HEAVY RAIN       MARIETTA                40.50N 90.39W
09/02/2010  M1.38 INCH       FULTON             IL   CO-OP OBSERVER

            RAIN FALL TOTAL OCCURRED IN 45 MIN.

0519 PM     HEAVY RAIN       HAVANA                  40.30N 90.06W
09/02/2010  M0.80 INCH       MASON              IL   CO-OP OBSERVER

            RAIN FALL OCCURRED IN LESS THAN 30 MINUTES.

0546 PM     HAIL             6 W SPRINGFIELD         39.78N 89.76W
09/02/2010  M0.75 INCH       SANGAMON           IL   TRAINED SPOTTER

            PEA TO PENNY SIZE HAIL.

0611 PM     HAIL             BLOOMINGTON             40.48N 88.97W
09/02/2010  M0.25 INCH       MCLEAN             IL   EMERGENCY MNGR

0619 PM     HAIL             BLOOMINGTON             40.48N 88.97W
09/02/2010  M0.75 INCH       MCLEAN             IL   TRAINED SPOTTER

0620 PM     TSTM WND DMG     BLOOMINGTON             40.48N 88.97W
09/02/2010                   MCLEAN             IL   EMERGENCY MNGR

            NUMEROUS POWERLINES DOWN IN THE CITY OF BLOOMINGTON.

0623 PM     HAIL             BLOOMINGTON             40.48N 88.97W
09/02/2010  M1.00 INCH       MCLEAN             IL   EMERGENCY MNGR

            LOCATION OF IL RTE 9 AND VETERANS PARKWAY

0623 PM     FLOOD            BLOOMINGTON             40.48N 88.97W
09/02/2010                   MCLEAN             IL   EMERGENCY MNGR

            REPORTED 2 FEET OF STANDING WATER AT THE CORNER OF
            OAKLAND AND GRIDLEY.

0700 PM     HEAVY RAIN       2 W RIVERTON            39.85N 89.58W
09/02/2010  M1.85 INCH       SANGAMON           IL   MESONET

            RAIN FALL TOTAL IN PAST ONE HOUR.

0710 PM     TSTM WND DMG     2 S DECATUR             39.82N 88.93W
09/02/2010                   MACON              IL   EMERGENCY MNGR

            TREE TOPS RIPPED OFF AND NUMEROUS POWER LINES DOWN IN
            SOUTH SHORES AREA.

0715 PM     TSTM WND DMG     KINCAID                 39.59N 89.41W
09/02/2010                   CHRISTIAN          IL   EMERGENCY MNGR

            TREE FELL ONTO HOUSE IN KINCAID AT THE 300 BLOCK OF WEST
            ELM STREET.

&&

JANKOWSKI

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 2, 7:09 PM CDTSevere Thunderstorm WarningILXChristian66 min
Sep 2, 7:11 PM CDTSevere Thunderstorm WarningILXMacon, Moultrie, Piatt64 min
Sep 2, 8:57 PM CDTAreal Flood AdvisoryILXChristian, Coles, Cumberland, Douglas, Moultrie, Shelby6 hr
Sep 2, 10:57 PM CDTAreal Flood AdvisoryILXClark, Coles, Crawford, Cumberland, Edgar, Effingham and 2 more6 hr
Sep 3, 1:13 PM CDTFlash Flood WatchILXSangamon11 hr

Nearby

Flash Flood Warnings in Illinois, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.